I've had high blood pressure for about a year. I was taking Lisinopril-HCTZ. I had no side effects at all for a year that I could notice. A few month ago the corners of my mouth started cracking. I was drinking tons of water and using vaseline to keep them moisturized. I finally went to the doctor and she took some blood tests. They all came back normal so she changed my medicine to Diovan. Now I have a terrible dry mouth all of the time. I don't know it any of this is due to the meds or if it may be something different all together. Anyone have any ideas?
Last edited by B i l l i e; 06-23-2007 at 07:54 PM.
Your cracking at the corners of your mouth usually have nothing to do with dehydration. It's usually due to a lack of B vitamins and vitamin C. It also could be a yeast infection. Ask your doctor or dentist about it. And taking meds for hypertension which cause a dry mouth can then lead to dental problems so seeing your dentist would be a good idea if it has been awhile. Hope this helps.